# SDR SIMA20131116001

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Frames 13 - 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN CORRODED BETWEEN FR-13 AND FR-14 STR-20R TO STR-18R.  REPAIRED IAW AEA EO-53MR-2230.
